# SDR AU980308

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE TUNNELS OUT OF LIMITS.
